Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 438, NWS Paducah, KY

September 26, 2012Butler County, Stoddard County, Wayne County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Sep 26, 2012, 1:54 PM CDT for Butler County, Stoddard County, Wayne County, Missouri. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2012, 1:54 PM CDT (18:54 UTC)
Expired
Sep 26, 2012, 2:45 PM CDT
In force
51 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 139 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 2:11 PM CDTHAIL 0.75Wappapello, MODIME SIZE HAIL LASTED APPROXIMATELY TWO MINUTES ON THE NORTH END OF LAKE WAPPAPELLO DAM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1061 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WUUS53 KPAH 261854
SVRPAH
MOC023-207-223-261945-
/O.NEW.KPAH.SV.W.0438.120926T1854Z-120926T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
154 PM CDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BUTLER COUNTY IN SOUTHEAST MISSOURI...
  WEST CENTRAL STODDARD COUNTY IN SOUTHEAST MISSOURI...
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 245 PM CDT.

* AT 153 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR HENDRICKSON...OR 7 MILES NORTH OF
  POPLAR BLUFF...MOVING EAST AT 30 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  WAPPAPELLO LAKE AREA...PUXICO AND ROMBAUER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3689 9053 3709 9020 3709 9019 3691 9004
      3675 9045
TIME...MOT...LOC 1854Z 248DEG 24KT 3686 9043
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
362 
WWUS53 KPAH 261922
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
222 PM CDT WED SEP 26 2012

MOC023-261931-
/O.CAN.KPAH.SV.W.0438.000000T0000Z-120926T1945Z/
BUTLER MO-
222 PM CDT WED SEP 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BUTLER COUNTY IN
SOUTHEAST MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3685 9020 3694 9028 3709 9020 3709 9019
      3691 9004
TIME...MOT...LOC 1921Z 258DEG 27KT 3691 9020

$$

MOC207-223-261945-
/O.CON.KPAH.SV.W.0438.000000T0000Z-120926T1945Z/
STODDARD MO-WAYNE MO-
222 PM CDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WAYNE AND WEST CENTRAL STODDARD COUNTIES IN SOUTHEAST MISSOURI UNTIL
245 PM CDT...

AT 219 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WALNUT SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF THE WAPPAPELLO LAKE 
AREA...MOVING EAST AT 30 MPH.

RESIDENTS OF PUXICO ARE IN THE PATH OF THIS STORM.

LAT...LON 3685 9020 3694 9028 3709 9020 3709 9019
      3691 9004
TIME...MOT...LOC 1921Z 258DEG 27KT 3691 9020
WIND...HAIL 60MPH 1.50IN

$$
821 
WWUS53 KPAH 261937
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
237 PM CDT WED SEP 26 2012

MOC207-223-261947-
/O.EXP.KPAH.SV.W.0438.000000T0000Z-120926T1945Z/
STODDARD MO-WAYNE MO-
237 PM CDT WED SEP 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE AND WEST
CENTRAL STODDARD COUNTIES IN SOUTHEAST MISSOURI WILL EXPIRE AT 245 PM
CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3685 9020 3694 9028 3709 9020 3709 9019
      3691 9004
TIME...MOT...LOC 1937Z 258DEG 27KT 3693 9005

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 12:31 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Sep 26, 12:31 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
1231 PM CDT WED SEP 26 2012

.UPDATE...
ISSUED AT 1226 PM CDT WED SEP 26 2012

UPDATED AVIATION SECTION FOR THE 18Z TAF ISSUANCE.

&&

UPDATE ISSUED AT 700 AM CDT WED SEP 26 2012

NOT HAVING A LOT OF FUN TRYING TO KEEP UP WITH CONVECTIVE TRENDS
EARLY THIS MORNING. LOOKS LIKE PERIODS OF THUNDERSTORMS WILL
CONTINUE TO STREAM ACROSS PORTIONS OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA. THE FINAL
DISTURBANCE IN THE PROCESSION WILL HOPEFULLY BRING AT LEAST A
TEMPORARY END TO THE PARADE OF STORMS FROM MID MORNING INTO THE
EARLY AFTERNOON FROM WEST TO EAST. WILL HAVE TO MONITOR THE I-64
CORRIDOR CLOSELY FOR FLOODING POTENTIAL.

NOT A LOT OF CONFIDENCE IN THE MODELS FOR THIS AFTERNOON AND
BEYOND. IT IS LOGICAL TO THINK THAT THUNDERSTORMS WOULD REDEVELOP
THIS AFTERNOON TO THE IMMEDIATE SOUTH/EAST OF THIS MORNINGS TRACK.
WHICH WOULD CATCH MUCH OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS
AND NORTHWEST KENTUCKY. NOT SURE IF THE PURCHASE WILL GET WET OR NOT.

THE AVIATION SECTION HAS BEEN UPDATED FOR THE 12Z TAF ISSUANCE.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 353 AM CDT WED SEP 26 2012

AS MCV/S CONTINUE TO PARADE ALONG INTERSTATE 64 THIS MORNING...THE
FOCUS FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE OVER THE
NORTHERN OR NORTHWESTERN HALF OF THE AREA. THE MOST SIGNIFICANT
MCV IS JUST WEST SOUTHWEST OF KSTL AS OF 0830Z. TIED POP TRENDS TO THIS
FEATURE AND TRIED TO TIME IT EASTWARD ALONG THE NORTHERN BORDER OF
THE AREA THROUGH 18Z.

HAVE LIKELY POPS SPREADING BACK EAST ACROSS SOUTHERN ILLINOIS AND
SOUTHWEST INDIANA THROUGH DAYBREAK. TRIED TO PUSH THE BEST POPS
OFF TO THE NORTHEAST OF THE AREA THIS AFTERNOON...BUT STRUNG OUT
MINIMAL LIKELY POPS FROM NORTHERN PORTIONS OF SOUTHEAST MISSOURI
EASTWARD THROUGH THE EVANSVILLE TRI STATE THROUGH THE AFTERNOON.
WILL HAVE TO MONITOR THE I-64 CORRIDOR FOR FLOODING POTENTIAL AS
EACH BAND OF HEAVY RAINFALL MOVES OVER THIS REGION.

AS AN UPPER LEVEL DISTURBANCE ROTATES EASTWARD THROUGH THE GREAT
LAKES TODAY...THE LOW-LEVEL JET WILL WEAKEN OVER OUR REGION. BY
TONIGHT A NARROW BAND OF ZONAL FLOW IN THE MID AND UPPER LEVELS
WILL BE STREAMING OVER THE FOUR STATE REGION...AND A WEAK SURFACE
BOUNDARY WILL BE OVER THE NORTHERN HALF OF THE AREA. GIVEN THE
WEAKER LOW-LEVEL FLOW/FORCING WOULD EXPECT OVERALL COVERAGE OF
CONVECTION TO DWINDLE TONIGHT. KEPT THE FOCUS IN THE NORTH NEARER
THE FORECAST FRONTAL POSITION...BUT HELD POPS TO 50 OR LESS.

FOR THURSDAY AND THURSDAY NIGHT KEPT THE FOCUS ALONG AND NORTH OF
THE FORECAST FRONTAL POSITION...AND HELD POPS TO 40 OR LESS. ON
FRIDAY THE MODEL CONSENSUS IS FOR ANOTHER UPPER-LEVEL WAVE TO
DESCEND THROUGH THE GREAT LAKES AND PUSH THE FRONT AND MOST OF THE
LOW-LEVEL MOISTURE SOUTH OF THE REGION. STILL HAVE CHANCE
POPS...BUT THE EMPHASIS IS OVER SOUTHEAST MISSOURI...WHERE THE
MOISTURE IS LESS LIKELY TO BE SCOURED OUT.

TEMPERATURES WILL BE TRICKY AGAIN...WITH THE POTENTIAL FOR 90
DEGREES SOUTH OF THE FRONT WHERE SIGNIFICANT INSOLATION OCCURS. OF
COURSE WHERE IT REMAINS CLOUDY ALL DAY...TEMPERATURES WILL
STRUGGLE TO REACH 80 DEGREES. GENERALLY STAYED AT OR ABOVE WARMEST
GUIDANCE IN THE SOUTH TODAY...AND TRENDED TOWARD CONSENSUS IN THE
NORTH. DID NOT STRAY TOO FAR FROM GUIDANCE THURSDAY AND
FRIDAY...AS THE ENTIRE AREA MAY WELL BE CLOUDY/WET ALL DAY.
CONSENSUS WAS ALSO FOLLOWED CLOSELY FOR LOWS TONIGHT AND THURSDAY
NIGHT.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 353 AM CDT WED SEP 26 2012

FOR FRIDAY NIGHT AND INTO THE WEEKEND...WE WILL BE DEALING WITH AN
UPPER LOW WHICH STARTS OFF IN EASTERN CANADA AT THE START OF THE
PERIOD...WHICH MEANDERS SOUTH AND EVENTUALLY ENDS UP IN NEW ENGLAND
BY 12Z MONDAY. THE GOOD THING IS...WE ARE FINALLY SEEING SOME MODEL
CONSISTENCY WITH REGARDS TO THIS UPPER LOW SYSTEM. THE UPPER FLOW
PATTERN TURNS FROM ZONAL TO NORTHWESTERLY AND STAYS THAT WAY MOST OF
THE WEEKEND.

THE SPECIFICS FOR THE SENSIBLE WEATHER ITEMS STARTING ON FRIDAY
NIGHT...INCLUDE A CONTINUED CHANCE FOR SOME SHOWERS AND
STORMS...MAINLY ACROSS OUR SOUTHERN ZONES (SOUTHEAST MO/WEST KY) DUE
TO SOME UPPER LEVEL ENERGY ROUNDING THE BASE OF THE TROUGH THAT WILL
BE DEEPENING OVER THE AREA. THE GFS IS A LITTLE MORE ROBUST WITH
MOISTURE/QPF...ESPECIALLY OVER THE SOUTHERN HALF OF THE AREA. THE 12Z
ECMWF IS NOT AS EXCITED ABOUT THE PROSPECTS OF ANY RAINFALL...AS IT
KEEPS THE BETTER MOISTURE SOUTH OF US. HOWEVER...THE 00Z ECMWF IS
MORE IN LINE WITH THE GFS/S THINKING...AND AT LEAST HAMMERS THE
SOUTHERN HALF OF THE AREA WITH ENOUGH QPF TO WARRANT SOME HIGHER
CHANCE POPS.

BY SATURDAY...THE SFC HIGH THAT WAS SITTING OVER THE MIDWEST AND
GREAT LAKES REGION BEGINS TO SINK SOUTH AND TRIES TO SCOUR THINGS
OUT THROUGHOUT THE DAY. COULD SEE SOME LINGERING SHOWERS IN THE FAR
SOUTH DURING THE MORNING...BUT MODEL CONSENSUS IS BEGINNING TO
IMPROVE AND IT APPEARS AS THOUGH THE SKIES SHOULD GRADUALLY CLEAR
FROM NORTH TO SOUTH ACROSS THE REGION AND THE DRYING TREND WILL
CONTINUE INTO SATURDAY NIGHT. WITH NORTHWEST FLOW ALOFT AND LITTLE
MOISTURE TO WORK WITH...EVEN IF WE DID HAVE SOME PERTURBATIONS TO
WORRY ABOUT...THEY SHOULD NOT AMOUNT TO ANYTHING. TEMPERATURES
SHOULD BE RATHER PLEASANT...IF YOU LIKE 70S...AS NORTHEASTERLY FLOW
DOMINATES FOR MUCH OF THE EXTENDED PERIOD. NO REAL SURGE OF WARMER
AIR OR POCKETS OF COLD AIR TO WORRY ABOUT. LOOKS LIKE WE COULD WARM
UP BY AROUND TUESDAY...AND GET CLOSE TO 80 DEGREES IN A FEW PLACES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1226 PM CDT WED SEP 26 2012

VFR CONDITIONS SHOULD PREVAIL EARLY AT ALL SITES ALTHOUGH A
VCSH/VCTS IS POSSIBLE AFTER 20Z. SHOWER AND THUNDERSTORM CHANCES
WILL INCREASE FROM 06Z ON WITH THE POSSIBILITY OF MVFR CIGS AND
VSBYS IN THUNDERSTORMS. SOUTH TO SOUTHWEST WINDS AOB 10 KTS WILL
BECOME VARIABLE AOB 5 KTS BY 06Z.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM/AVIATION...JP
LONG TERM/FIRE WX...MY
Hazardous weather outlook, Sep 26, 12:58 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1258 PM CDT WED SEP 26 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-271800-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1258 PM CDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF THUNDERSTORMS WILL CONTINUE TO STREAM NORTHEAST ACROSS
THE WESTERN AND NORTHERN SECTIONS OF THE QUAD STATE REGION. SMALLER
CHANCES OF THUNDERSTORMS ARE POSSIBLE OVER THE REMAINDER OF THE
AREA THIS AFTERNOON AND EVENING...HOWEVER THERE IS A SLIGHT RISK
THAT SOME STORMS MAY BECOME SEVERE GENERALLY EAST OF A LINE FROM
MCLEANSBORO TO METROPOLIS ILLINOIS TO MURRAY KENTUCKY. LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH ANY STORMS
THAT BECOME SEVERE.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION
TONIGHT. SEVERE WEATHER IS NOT EXPECTED OVERNIGHT...BUT LOCALLY HEAVY
RAINFALL WILL CONTINUE TO BE A CONCERN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY MORNING.
SEVERE WEATHER IS NOT EXPECTED...BUT LOCALLY HEAVY RAINFALL WILL
BE A CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

JP

In the hours before

Local storm report, Sep 26, 9:19 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
919 AM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 AM     HEAVY RAIN       3 W WEST SALEM          38.52N 88.06W
09/26/2012  M6.30 INCH       EDWARDS            IL   TRAINED SPOTTER

            STORM TOTAL RAINFALL. APPROX. 2.3 INCHES FELL SINCE 11 PM
            CDT ON 9/25/2012.

&&

K. SMITH
Local storm report, Sep 26, 9:42 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
942 AM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             6 N BELLMONT            38.47N 87.91W
09/25/2012  E1.00 INCH       WABASH             IL   EMERGENCY MNGR

0702 PM     HAIL             6 N BELLMONT            38.47N 87.91W
09/25/2012  E1.75 INCH       WABASH             IL   EMERGENCY MNGR

0455 AM     HAIL             LANCASTER               38.55N 87.87W
09/26/2012  E0.88 INCH       WABASH             IL   EMERGENCY MNGR

            SPOTTER ENCOUNTERED DIME TO NICKEL HAIL WHILE DRIVING
            FROM LANCASTER TO FRIENDSVILLE.

0543 AM     HEAVY RAIN       10 N WAYNE CITY         38.49N 88.59W
09/26/2012  M4.50 INCH       WAYNE              IL   TRAINED SPOTTER

            24 HOUR RAIN TOTAL

0700 AM     HEAVY RAIN       WAYNE CITY              38.35N 88.59W
09/26/2012  M2.89 INCH       WAYNE              IL   OTHER FEDERAL

            TWENTY FOUR HOUR RAINFALL TOTAL AS OF 7 AM CDT. REPORT
            FROM LOCAL RIVER GAGE.

0700 AM     HEAVY RAIN       MOUNT VERNON            38.32N 88.91W
09/26/2012  M1.66 INCH       JEFFERSON          IL   AWOS

            TWENTY FOUR HOUR RAINFALL TOTAL AS OF 7 AM CDT.

0700 AM     HEAVY RAIN       MOUNT CARMEL            38.42N 87.77W
09/26/2012  M2.52 INCH       WABASH             IL   AWOS

            TWENTY FOUR HOUR RAINFALL TOTAL AS OF 7 AM CDT.

0848 AM     HEAVY RAIN       3 W WEST SALEM          38.52N 88.06W
09/26/2012  M6.30 INCH       EDWARDS            IL   TRAINED SPOTTER

            STORM TOTAL RAINFALL. APPROX. 2.3 INCHES FELL SINCE 11 PM
            CDT ON 9/25/2012.

&&

K. SMITH
Local storm report, Sep 26, 11:03 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1103 AM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 ENE PETERSBURG        38.50N 87.26W
09/26/2012  M3.22 INCH       PIKE               IN   COCORAHS

            TWENTY FOUR HOUR RAINFALL TOTAL ENDING AT 7 AM CDT.

&&

K. SMITH
Special weather statement, Sep 26, 1:13 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
113 PM CDT WED SEP 26 2012

MOZ100-107>109-261900-
BUTLER MO-CARTER MO-RIPLEY MO-WAYNE MO-
113 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WAYNE...NORTHEASTERN
RIPLEY...SOUTHEASTERN CARTER AND NORTHERN BUTLER COUNTIES IN
SOUTHEAST MISSOURI UNTIL 200 PM CDT...

AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ABOUT 15 MILES WEST OF POPLAR
BLUFF...MOVING NORTHEAST AT 30 MPH. THE LINE OF STORMS EXTENDED FROM
NEAR HENDRICKSON TO 4 MILES NORTH OF DONIPHAN.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  POPLAR BLUFF...WAPPAPELLO LAKE AREA...BRUSH ARBOR...HARVIELL...
  WILLIAMSVILLE...HENDRICKSON...SHOOK AND ROMBAUER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MY
Local storm report, Sep 26, 1:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
148 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             7 NW POPLAR BLUFF       36.84N 90.50W
09/26/2012  M0.75 INCH       BUTLER             MO   TRAINED SPOTTER

&&

K. SMITH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 4:11 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.